# SDR IPXA2014102984737

- Difficulty date: October 9, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 92,756 hours, 16,211 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP07861
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RIGID CARGO BARRIER SUPPORT FLOOR PANEL HAS CORROSION AT STA Y=480, X=-27.500.  ACCOMPLISHED PERMANENT REPAIR ON RIGID CARGO BARRIER SUPPORT FLOOR PANEL STA Y=480, X=-27.500 IAW EA 011-5310-01-A5629, REV I/R AND EO 5320-55788-A.
